RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 226, Pages 27–35 (Mi tm526)  

This article is cited in 17 scientific papers (total in 18 papers)

Simple Singularities of Curves

V. I. Arnol'd

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (989 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 226, 20–28

Bibliographic databases:
UDC: 514
Received in April 1999

Citation: V. I. Arnol'd, “Simple Singularities of Curves”, Mathematical physics. Problems of quantum field theory, Collection of papers dedicated to the 65th anniversary of academician Lyudvig Dmitrievich Faddeev, Tr. Mat. Inst. Steklova, 226, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 27–35; Proc. Steklov Inst. Math., 226 (1999), 20–28

Citation in format AMSBIB
\Bibitem{Arn99}
\by V.~I.~Arnol'd
\paper Simple Singularities of Curves
\inbook Mathematical physics. Problems of quantum field theory
\bookinfo Collection of papers dedicated to the 65th anniversary of academician Lyudvig Dmitrievich Faddeev
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 226
\pages 27--35
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782550}
\zmath{https://zbmath.org/?q=an:0991.32015}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 226
\pages 20--28


Linking options:
  • http://mi.mathnet.ru/eng/tm526
  • http://mi.mathnet.ru/eng/tm/v226/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arnold V.I., “First steps of local contact algebra”, Canadian Journal of Mathematics–Journal Canadien de Mathematiques, 51:6 (1999), 1123–1134  crossref  mathscinet  zmath  isi  scopus  scopus
    2. P. A. Kolgushkin, R. R. Sadykov, “Classification of simple multi-germs of curves”, Russian Math. Surveys, 56:6 (2001), 1166–1167  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. P. A. Kolgushkin, “Classification of simple multigerms of curves in a space with symplectic structure”, St. Petersburg Math. J., 15:1 (2004), 103–126  mathnet  crossref  mathscinet  zmath
    4. Zhitomirskii M., “Relative Darboux theorem for singular manifolds and local contact algebra”, Canadian Journal of Mathematics–Journal Canadien de Mathematiques, 57:6 (2005), 1314–1340  crossref  mathscinet  zmath  isi  scopus  scopus
    5. P. A. Kolgushkin, “Classification of simple multigerms of curves in the contact space”, St. Petersburg Math. J., 18:2 (2007), 241–267  mathnet  crossref  mathscinet  zmath  elib
    6. “Vladimir Igorevich Arnol'd (on his 70th birthday)”, Russian Math. Surveys, 62:5 (2007), 1021–1030  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. Klotz C., Pop O., Rieger J.H., “Real double–points of deformations of A–simple map–germs from R–n to R–2n”, Mathematical Proceedings of the Cambridge Philosophical Society, 142:2 (2007), 341–363  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    8. Zhitomirskii M., “Fully simple singularities of plane and space curves”, Proceedings of the London Mathematical Society, 96:3 (2008), 792–812  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Nishimura T., “Normal forms for singularities of pedal curves produced by non–singular dual curve germs in S–n”, Geometriae Dedicata, 133:1 (2008), 59–66  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Domitrz W., “Local symplectic algebra of quasi–homogeneous curves”, Fundamenta Mathematicae, 204:1 (2009), 57–86  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Domitrz W., Rieger J.H., “Volume preserving subgroups of A and K and singularities in unimodular geometry”, Mathematische Annalen, 345:4 (2009), 783–817  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Montgomery R., Zhitomirskii M., “Points and Curves in the Monster Tower”, Memoirs of the American Mathematical Society, 203:956 (2010), 1  crossref  mathscinet  isi  scopus  scopus
    13. Domitrz W., Trebska Z., “Symplectic T-7, T-8 Singularities and Lagrangian Tangency Orders”, Proc. Edinb. Math. Soc., 55:Part 3 (2012), 657–683  crossref  mathscinet  zmath  isi  scopus  scopus
    14. Binyamin M.A., Khan J.A., Janjua F.K., Hussain N., “Characterization of stably simple curve singularities”, Stud. Sci. Math. Hung., 53:3 (2016), 314–321  crossref  mathscinet  zmath  isi  scopus  scopus
    15. Dumnicki M., Farnik L., Glowka A., Lampa-Baczynska M., Malara G., Szemberg T., Szpond J., Tutaj-Gasinska H., “Line arrangements with the maximal number of triple points”, Geod. Dedic., 180:1 (2016), 69–83  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Sinha R.O., Ruas M.A.S., Atique R.W., “On the Simplicity of Multigerms”, Math. Scand., 119:2 (2016), 197–222  crossref  mathscinet  zmath  isi
    17. Binyamin M.A., Rabia, Mahmood H., Khan J.A., Mehmood Kh., “Characterization of uni-modal parametric plane curve singularities”, J. Algebra. Appl., 16:2 (2017), 1750039  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Castro A., Howard W., Shanbrom C., “Complete Spelling Rules For the Monster Tower Over Three-Space”, J. Geom. Mech., 9:3, SI (2017), 317–333  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:752
    Full text:331
    References:44
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021